# SDR VTZA97606

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAD/ORF - FLT 6285 - DURING TAXI-OUT ON 10-28-97 AT 1100 HOURS, CREW EXPERIENCED A DISCREPANCY WITH THE NR 1 AHRS NOT INDICATING CORRECTLY.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE WAS DISPATCHED AND THROUGH TROUBLESHOOTING, FOUND THE NR 1 AHRS WAS INOPERATIVE CAUSING A 40-DEGREE SPLIT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AHRS AND PERFORMED THE REQUIRED FUNCTIONAL TESTS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE. (X)
